# SDR AALA201604129005

- Difficulty date: March 18, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367200900000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  FWD CARGO COMPARTMENT FLOOR PANEL 131GF IS DELAMINATED.  REPLACED FLOOR PANEL IAW SRM 53-02-00 & IRM 9701 REV G.
